Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Addicted to masturbation. Noticed red bumps on penis head and burning sensation. Will this lead to infertility?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
Hi.I am a 54 year old male who masterbates (no sexual relationship at present) normally 3--5 times a day. I noticed some red bumpiness on the rim of the head of my penis about a month ago. Doc prescribed Mometasone furoate about two weeks ago, 3X/day for 3 days (I used a fair amount each application, as I didn't know it was supposed to be a thin layer). Stopped masturbating during this time. After the three days started masturbating again and the condition seemed to be worsening. Since then I have been masterbating about twice a day. About a week ago after the second or third session that day the head of my penis became very red and I could not sleep that night because of the burning sensation. I also have a what almost seems like a thin blood blister on the rim (vertical), which is quite dark. The rim is not painful to the touch, buy my whole penis feels like it's burning, even after I urinate. I know I masterbate a lot, but I don't think it interferes with my life. I have tried to stop because of this problem, but have not really been convinced I should. Now I'm starting to feel quite scared. I love sex. Please help me.
Posted Sat, 13 Oct 2012 in Men's Health
 
 
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXX
Thanx for writing in.

Mometasone furoate is a potent steroid .It should not be applied on sensitive skin like that of penis.As you have applied greater quantity of steroid that has lead to thinning of skin.That when combined with physical trauma of masturbation lead to the blister formation and pain .

Now please do not apply any further steroid like mometasone.

Take some anti inflammatory analgesic drugs like ibuprofen plus paracetamol.

Apply antibiotic cream like soframycin over the blister area .Apply white soft paraffin based moisturizer over the entire penis.

Stop masturbation for at least a week till healing takes place.

It should be alright within 7-10 days.

No long term damage is done by this episode.

So stop worrying .

Wishing you good health.

I would be available for follow up.

Regards.

DrSUdarshan

Above answer was peer-reviewed by
 
Follow-up: Addicted to masturbation. Noticed red bumps on penis head and burning sensation. Will this lead to infertility? 17 hours later
I only used the Mometasone for three days, three times a day. Even if I used more than required each time, is that long enough to cause skin thinning (my gp seemed to think not)? Also, if it has thinned my skin, will my skin return to its normal thickness, or is it permanent? It seems to me that if it's permanent then I may continue to have problems. I have read on the internet about people, who have had similar symptoms to mine, who used steriod cream and now seem to have chronic problems. But they used steroid creams for much longer than I did.
Also, do I need to take or apply any medication, or will this heal just as well on it's own if I just abstain from masturbation for awhile? I normally don't like to take any medications if I don't need to. To be honest with you, I'm also rather paranoid about putting anything more on it right now, whatever it is, if the Mometasone has indeed made the condition worse.

I hope I'm not asking too many questions, but you are right, I am quite worried.
 
 
Answered by Dr. Sudarshan 54 minutes later
Hi again,

As ive told you already damage is not permanent.

You will recover from it.

No additional medication is required apart from mentioned above.

Mometasone in what amount you have applied is excessive.

Abstain from masterbation and apply soframycin cream daily it should be alright in 10 days time.

Hope ive made myself clear.

I will be available for follow up if any.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Addicted to masturbation. Noticed red bumps on penis head and burning sensation. Will this lead to infertility? 1 hour later
Thank you for your quick responses and encouragement.
 
 
Answered by Dr. Sudarshan 2 hours later
Hi again XXXXXX

If you are satisfied by answers pls accept it rate it at the
end.

Good luck.

Dr XXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor